On the numerical solution of a semilinear elliptic eigenproblem of Lane–Emden type, II: numerical experiments

Export metadata

Statistics

Number of document requests

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:F. J. Foss, Roland GlowinskiGND, Ronald H. W. HoppeGND
Frontdoor URLhttps://opus.bibliothek.uni-augsburg.de/opus4/57622
ISSN:1569-3953OPAC
ISSN:1570-2820OPAC
Parent Title (English):Journal of Numerical Mathematics
Publisher:de Gruyter
Place of publication:Berlin
Type:Article
Language:English
Year of first Publication:2007
Release Date:2019/08/01
Tag:Computational Mathematics
Volume:15
Issue:4
DOI:https://doi.org/10.1515/jnum.2007.013
Institutes:Mathematisch-Naturwissenschaftlich-Technische Fakultät
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik / Lehrstuhl für Numerische Mathematik